Exponentially small splitting of separatrices in the perturbed McMillan map
Tipus de documentArticle
Condicions d'accésAccés obert
The McMillan map is a one-parameter family of integrable symplectic maps of the plane, for which the origin is a hyperbolic xed point with a homoclinic loop, with small Lyapunov exponent when the parameter is small. We consider a perturbation of the McMillan map for which we show that the loop breaks in two invariant curves which are exponentially close one to the other and which intersect transversely along two primary homoclinic orbits. We compute the asymptotic expansion of several quantities related to the splitting, namely the Lazutkin invariant and the area of the lobe between two consecutive primary homoclinic points. Complex matching techniques are in the core of this work. The coe cients involved in the expansion have a resurgent origin, as shown in
CitacióMartín, P.; Sauzin, D.; Martínez-Seara, M. Exponentially small splitting of separatrices in the perturbed McMillan map. "Discrete and continuous dynamical systems. Series A", Octubre 2011, vol. 31, núm. 2, p. 301-372.
Versió de l'editorhttp://www.aimsciences.org/journals/home.jsp?journalID=1